# SDR SWIA200515941

- Difficulty date: November 17, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 28,609 hours, 24,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMP; INTERCOSTAL CLIP CRACKED; FS 625.00 STR 14L, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CLIP IAW CRJ REO 601R-53-61-100 REV NC & REO 601R-53-61-422 REV NC.
